Journal article icon

Journal article

Special issue on non-linear mechanics of biological structures

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
Volume:
46
Issue:
4
Pages:
555-556
Publication date:
2011-05-05
DOI:
ISSN:
0020-7462
URN:
uuid:6f3081d6-ae46-4946-bf51-dc9f4dca94dc
Source identifiers:
188957
Local pid:
pubs:188957
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP